# SDR DALA2017110908048

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 75,485 hours, 9,958 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND ROW 36 RIGHT LIGHT WITH AN OPEN WIRE BEHIND CONNECTOR.  REPAIRED THE WIRE. SYSTEM OPS NORMAL.
